Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year

Increased IMPACT FACTOR 2013: 1.303
5-year IMPACT FACTOR: 1.427
Rank 21 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition
Mathematical Citation Quotient 2013: 1.32



The distribution of values of the Poincaré pairing for hyperbolic Riemann surfaces

Yiannis N. Petridis1 / Morten S. Risager2



Citation Information: Journal für die reine und angewandte Mathematik. Volume 2005, Issue 579, Pages 159–173, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.2005.2005.579.159, July 2005

Publication History

19. Januar 2004
Published Online:


For a cocompact group of SL2(ℝ) we fix a non-zero harmonic 1-form α. We normalize and order the values of the Poincaré pairing 〈 γ,α〉 according to the length of the corresponding closed geodesic l(γ). We prove that these normalized values have a Gaussian distribution.

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.